MathSciNet Relay Station
MathSciNet bibliographic data
MR866364 (87k:68138) 68U05 (52-04 68Q25)
Elekes, G. A geometric inequality and the complexity of computing volume. Discrete Comput. Geom. 1 (1986), no. 4, 289–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement